Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have intestinal problem, alcoholic, burning sensation, belching, heart palpitation, acid reflux. Suggest?

I believe I have a intestinal problem of sorts. I abuse alcohol about 1-3 glasses a night. And before that I used to vape marijuana everyday. I had no problems with it until one day I had an anxiety attack. Idk if you ve ever partaken but once you have a bad trip its all about mind over high. Its going to try to creep up on you again because it s always going to be in the back of your mind. Well. Anyways. I eventually had to stop. Then I tried again. And I was fine. Until I started getting really bad burning sensations and burping alot afterwards and that would send me spiraling into a freak out. I have had acid reflux most of my life and I get heart palptations from time to time. I think I may have higher than normal blood pressure. I was with a friend and experimented with not inhaling deeply. Rather letting the thc absorb into my esophagus rather than my lungs. My question is. Is it possible for marijuana smoke and or vape. To irritate my g.i. System enough to cause excessive belching and or burning chest and racing heartbeat . I cant be sure if the racing and pounding heartbeat is involved with the stomach problems but sometimes I have problems. Other times I don t. I love marijuana. I don t like the oh its wrong stereotype. People drink alcohol, smoke cigs, and take seriously messed up medications everyday. Im not an addict. I ve quit many many times. I just like how it enhances the video games I play or the way it can light up a conversation with new people or old friends.
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi dear ! I think the reason for your gastro intestinal irritation is your intake of alcoholic drinks regularly. Apart from that you are also used to take marijuanha often. All combined , your GI tract gets irritated and hyper stimulated. You may get anxiety attacks due to abuse of any kind of addictive drugs/alcohol. Well dear, no excuse is a good enough for getting hooked to alcohol or any drugs. It is your body and mind and you have to take good care of it to keep it running well. I would strongly suggest you to contact de addicting centres or a good consellor/clinical psychiatrist at the earliest to get help.
Answered: Wed, 10 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor